JOURNAL BROWSE
Search
Advanced SearchSearch Tips
(1,1)-DECOMPOSITIONS OF RATIONAL PRETZEL KNOTS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
(1,1)-DECOMPOSITIONS OF RATIONAL PRETZEL KNOTS
Song, Hyun-Jong;
  PDF(new window)
 Abstract
We explicitly derive diagrams representing (1,1)-decompositions of rational pretzel knots $K_{\beta}
 Keywords
rational pretzel knots;(1,1)-decompositions;handle slidings;Heegaard diagrams;unknotting tunnels;
 Language
English
 Cited by
 References
1.
S.-B, Cho and D. MacCullough, The tree of knot tunnels, Geom. Topol. 13 (2009), no. 2, 769815. crossref(new window)

2.
M. J. Dunwoody, Cyclic presentations and 3-manifolds, Proceeding of Groups Korea 94' edited by A.C.Kim and D.L.Johnson, 47-55(1994).

3.
K. Ishihara, An algorithm for finding parameters of tunnels, Algebr. Geom. Topol. 11 (2011), no. 4, 21672190. crossref(new window)

4.
H. Goda, H. Mastuda and T. Morifuji, Knot Floer homology of (1,1)-knots, Geometriae Dedicata 2005;112(1):197-214. crossref(new window)

5.
L. Grasselli and M. Mulazzani, Genus one 1-bridge knots and Dunwoody manifolds, Forum Math. 13 (2001), no. 3, 379397.

6.
D. Heath and H.-J. Song, Unknotting tunnels of p(-2, 3, 7) . J. Knot Theory Ramifications 14 (2005), no. 8, 10771085. crossref(new window)

7.
C. Hayashi, 1-genus 1-bridge splittings for knots, Osaka J. Math., Vol.41, (2004), 371-426.

8.
S.-H. Kim and Y.-K. Kim, The Dual and Mirror images of the Dunwoody 3-Manifolds, Hidawi Pub. Corp. International Journal of Mathematics and Mathematical Sciences Volume 2013, Article ID 103209, 7 pages.

9.
S,Y. Lee and H.-J. Song, (1,1)-diagrams and Alexander polynomials of torus knots, in preparation.

10.
J. Rasmussen, Knot Polynomials and Knot Homologies, Geometry and topology of manifolds, 261280, Fields Inst. Commun., 47, Amer. Math. Soc., Providence, RI, 2005.

11.
H.-J. Song, Dunwoody (1,1)-knots, unpublised manuscripts 2000.

12.
H.-J. Song, Morimoto Sakuma Yokota's geometric approach to tunnel number one knots, Topology Appl. 127 (2003), no. 3, 375392. crossref(new window)